# SDR UIEA2022032300227

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,119 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 960-980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON MD SEAT TRACK BETWEEN STA 960 AND 980, LBL 11.33( PERFORMED SEAT TRACK REPAIR IAW EI # T2022A53M-788 REV 1. INSTALL REPAIR IAW SRM 51-40-02 REV 94 AND DWG #65B38252 SHEET 14 REV . JOB COMPLETED & COND CHK NORMAL.  )
